# SDR P5CA9900172

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1166837
- Condition: Delaminated
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD STRUT DOOR FOUND DELAMINATED.  REPLACED DOOR PER MM 32-14-05.
